The complexity of a counting finite state automaton

Rich, Craig A. and Slutzki, Giora: The complexity of a counting finite state automaton. In: Acta cybernetica, (9) 4. pp. 403-417. (1990)

Cikk, tanulmány, mű

Download (794kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1990
Volume: 9
Number: 4
ISSN: 0324-721X
Page Range: pp. 403-417
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 416-417.; Abstract
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27

Actions (login required)

View Item View Item